Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is this lump in my upper inner thigh which is itching ?

Hello Doc. I have a big purple lump on my upper inner thigh. Its about a quarters width and seems to run with a big stretch mark that iv had for some time. Just noticed it a few hours ago when i felt an itch, went to scratch it and it hurt like heck! What should I do???
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Rusman,
Welcome to Healthcare Magic.
I suggest you start applying clobetasol+fusidic acid combination cream twice daily, tab hydroxyzine 25mg twice daily and see a dermatologissta asap.
Answered: Mon, 14 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
From your description it seems to be thrombophlebitis - inflammation of vein along with a collection of blood. It will take around 10 days to subside. Till then you can use topical heparin based cream and oral pain killers.
Dr. Rakhi Tayal
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor